# SDR N6WA2012071101

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 17,984 hours, 12,285 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR WARNING, DOOR VERIFIED CLOSED, WARNING PERSISTS.  QUERIED PSEU WITH NO DEFECTS.  OPERATED DOOR, OPERATION NORMAL AT THIS TIME IAW AMM 52-70-04.
